# SDR E07A201808090001

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N670AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000267
- Aircraft time: 3,427 hours, 2,947 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 215K261
- Part serial: 60782012
- Condition: Failed
- Location: Rt Mlg
- Part time: 160 hours, 135 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  CREW DETERMINED THAT THE RT MAIN TIRE HAD BLOWN.  CREW WAS ABLE TO GET AIRBORNE WITHOUT ISSUE.  BURNED DOWN FUEL, AND LANDED AIRCRAFT AT THE DEPARTURE AIRPORT..
